# SDR 2001F00718

- Difficulty date: November 13, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5772 - CLT-LIT - DURING A PREFLIGHT INSPECTION, THE PILOT REPORTED A CABIN DOOR EMERGENCY EXIT FLOOD LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT AND OPS CHECKED GOOD.  (M)
